# SDR CA071227007

- Difficulty date: December 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 4,926 hours
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Part number: 6793065
- Condition: Cracked
- Location: Oil Pump
- Component: Oil Pump, Allsn, 23035102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION AND FILTER CHANGE, A CRACK AROUND THE EAR OF THE CAP WAS NOTED. THE STUD WAS ALSO STRIPPED. MFG COVERED THIS TOPIC IN THEIR CSL-1251. TORQUEING IS THE POSSIBLE CAUSE FOR THIS DEFECT, THE LETTER RECOMMENDS 30-40 LBS-IN. IT IS IMPORTANT TO FOLLOW MFG PROCEDURES IN ASSEMBLY AND REPAIR. (TC NR  20071227007)
